Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Developed high BP. When can I stop medication?

Hi, i delivered a healthy baby 6 months back and developed High Bp (150/100) 1 week post delivery, i am on metosartan 50 since then. My BP was normal throughout pregnancy and i was on no medication during pregnancy . Please let me know by when can i hope to quit medication or do i have to keep on takin medicine life long.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The blood pressure that you have developed is different from normal blood pressure ehich is basically a blood vessel problem so you have to take medicine life long. Post pregnancy Ht is called as Pre-eclampsia. It is related to pregnancy and after the pregnacy subsides it will also dissappear. So you have to follow up with your gyneacologist for 3 months and most probably by that this time he will tapper your dose and stop medicine. If your doctor forund the bp still remain high that means you are having a normal HT for which you have to take lifelong medicine but you don't belong to those group.
Answered: Thu, 13 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor